# SDR IPXA2018110935830

- Difficulty date: October 30, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SKIN WAS CRACKED AT THE NR 14 SLAT TRACK CUT OUT.  REPAIRED THE SKIN AT XOS 889 IAW SRM 57-40-02, REPAIR 7, FIGURE 201, REV 65.  MAJOR.
